MathSciNet Relay Station
MathSciNet bibliographic data
MR2097829 (2005f:26016) 26A33 (34G10 47D06)
El-Borai, Mahmoud M. The fundamental solutions for fractional evolution equations of parabolic type. Bol. Asoc. Mat. Venez. 11 (2004), no. 1, 29–43.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement